Journal of Neuroscience paper help

From: Amara Graps (
Date: Mon May 29 2000 - 13:10:06 MDT

Hi Extropes,

I have need of a mathematical technique described in a paper published
in the The Journal of Neuroscience in 1982 (2(12),1705-1717). I can
see the paper title online

but I don't have a subscription, and my Max-Planck-Institut library
might not be able to get this paper for me (working on it...!) Does
anyone here have access to the online journal, and if so, can you get
this for me? Maybe we can work out a trade where I can get you a
hard-to-find astrophysics paper ...

Thanks in advance,


Amara Graps | Max-Planck-Institut fuer Kernphysik
Interplanetary Dust Group | Saupfercheckweg 1
+49-6221-516-543 | 69117 Heidelberg, GERMANY *
        "Never fight an inanimate object." - P. J. O'Rourke

This archive was generated by hypermail 2b29 : Thu Jul 27 2000 - 14:12:03 MDT